For the most recent entries see the Petri Nets Newsletter.

Regular Stochastic Petri Nets.

Dutheillet, C.; Haddad, S.

In: Proceedings of the 10th International Conference on Application and Theory of Petri Nets, 1989, Bonn, Germany; Supplement, pages 43-62. 1989.

Also in: Rozenberg, G.: Lecture Notes in Computer Science, Vol. 483; Advances in Petri Nets 1990, pages 186-209. Berlin, Germany: Springer-Verlag, 1991.

Abstract: An extension of regular nets, a class of colored nets, to a stochastic model is proposed. The authors show that the symmetries in this class of nets make it possible to develop a performance evaluation by constructing only a graph of symbolic markings, which vertices are classes of states, instead of the whole reachability graph. Using algebraic techniques, the authors prove that all the states in a class have the same probability, and that the coefficients of the linear system describing the lumped Markov process can be calculated directly from the graph of symbolic markings.

Keywords: extended regular stochastic net; coloured net; performance evaluation; symbolic marking; reachability graph; lumped Markov process.

Do you need a refined search? Try our search engine which allows complex field-based queries.

Back to the Petri Nets Bibliography